# SDR VNAA0708002

- Difficulty date: August 7, 2007
- Submitted: August 22, 2007
- Operation: Air carrier
- Aircraft: N719PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10177
- Aircraft time: 6,460 hours, 6,371 cycles
- Engine: Ge CF348C1
- System (JASC): 3610 · Pneumatic Distribution System
- Part: O-Ring
- Part number: MS9068038
- Condition: Damaged
- Location: A/C Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED A RIGHT HAND BLEED DUCT MASTER WARNING MESSAGE DURING CLIMBOUT.  CREW ELECTED TO RETURN TO CLT AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND FOUND THE O-RING DAMAGED ON THE FLANGE FROM THE RIGHT HAND PACK HEAT EXCHANGER TO THE ACM CONNECTION.  MAINTENANCE REMOVED AND REPLACED THE O-RING IN ACCORDANCE WITH THE AIRCRAFT MAINTENANCE MANUAL.  OPS CHECKS GOOD AT THIS TIME.  AIRCRAFT WAS RELEASED FOR SERVICE.
